# SDR QXEA2012042900350

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,039 hours, 26,951 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Part number: AC16707
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SOCKET OF THE NR 2 HOT JUG IN GALLEY HAS A BURNED ELECTRICAL RECEPTACLE, AND CORRESPONDING WIRE IS BROKE AT THE TERMINAL RING.  REPLACED THE RECEPTACLE IAW CMM 25-32-82 AND TC 6-24-144 FIG 2.  ATTACHED NEW TERMINAL RING TO WIRE. OPS TESTED GOOD.
